MathSciNet Relay Station
MathSciNet bibliographic data
MR1918821 20F16 (20F10)
Robinson, Derek J. S. Derivations and the permutability of subgroups in polycyclic-by-finite groups. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3461–3464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement